# SDR SIMA201811264001

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,431 hours, 28,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00708
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AND RH OVERWING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EPSU BATTERY PACK AND CHARGER, OPS CHECK GOOD IAW EMB AMM 33-50-04. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 101787
